what is the best family planning which has no side effects?


Joy - posted on 01/24/2010




I took the pill twice and both times I ended up pregnant. My body just doesn't react with the pill. So the next option was the shot, and I had an adnormal amount of weight gain (30lbs. in two months), so they automatically took me off of that. I then tried the patch and where it worked very well, I would get a really bad rash and my skin was extremely sensitive to the sunlight. So the final choice was the IUD. I had that put in 2 years ago, and I have had really no side effects. My periods are very light and don't last longer than a couple of days. But I dont' really cramp or bloat anymore. Some people will no longer have a period depends on the person. I would discuss it with your doctor and look at your different options. Good luck!

Krista - posted on 01/24/2010





You said no side effects.

Quite honestly, there are side effects to ALL birth control. Some don't like the feel of condoms, others get hormonal on birth control, this woman didn't like the sticky ring the patch gave her.

It's all about finding what's best for YOU. Research the various different methods. Ask your doctor TONS of questions.

The one birth control that I DON'T agree with is the depo shot. It just carries too many problems for my liking. It causes bone density problems (women already HAVE problems with this, why add to it?) and if you WERE by chance pregnant on it? How would you know? You don't get your period. Which is why they make you take a pregnancy test every few months.

Just research. You'll find YOUR answer.

Jocelyn - posted on 01/24/2010




Lol. Everything has a side effect (depending on the person)! Well, except condoms (unless you have a latex allergy). You will just have to try something and see. I had no side effects with the minipill. I'm on mirena now, and so far only occasional light spotting. You'll just have to take a chance and hope your body works with it! Good luck!

Nancy - posted on 12/29/2015




Read this somewhere, if you stand up and go for pee right after intercourse might reduce your chances of getting pregnant.

This conversation has been closed to further comments


View replies by

Michelle - posted on 12/29/2015




No Nancy, that's not true. If you don't want to fall pregnant, use a proper birth control.
Don't believe everything you read on the internet, a lot of it isn't true.

Closing this thread as it's old. Please feel free to start a new one.
WtCoM Mod.

Patowskee - posted on 12/29/2015




I used iud, because I read about it that it has no side effects. But I noticed after 6months of inserting it I feel bloated? Am so worried about my look? What would you advise me to do. Thank you.

[deleted account]

It all depends on your body, some take the pill, the shot, the implant or the inserted, but all of these respond differently to individual bodies. It would be best if possible to go and speak with your doctor to find out which method would suit you best, and you can always change the type if you have unwanted side effects. Raincoat is always the best option as it not only prevents pregnancy but stops you from contracting serious STD's. There is also the benifit of not interfearing with your natural cycle.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms